# SDR UALA2013070204606

- Difficulty date: June 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 40,083 hours, 16,363 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX FOUR INCHES OF THE ACCOUSTIC MATERIAL IS MISSING AT THE 11 O'CLOCK POS, NR 1 ENGINE.  NR 1, FAN CASE ATTRITION LINER AT 1 O`CLOCK DAMAGE 4.5" X 2.5", WITHIN LIMITS OF AMM MT72-017 .  REPAIRED ATTRITION LINER IAW AMM MT 72-017.
